# SDR DALA2021060203014

- Difficulty date: May 30, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 88,964 hours, 40,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 580-620 S1-4r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 ACCOMPLISHED SECTION II OF ER/A 565228-14 REV C, AT STA 580-620 STR 1R-4R. CORRECTIVE ACTION: ACCOMPLISHED SEC II OF ER/A 565228-14 REV C AT STA 580-620 STR 1R-4R RECIEVED REPAIR INSTRUCTIONS AND ACCOMPLISHED REPAIR FOR DENTS AT STA 580-620 BTWN S-1 AND S-4R IAW ER/A 565228-14 REV D SEC II AND ER/A 591557-14 REV A SEC I. (1824650)
